# SDR DL72S981249

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: B-Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, SYSTEM-B HYDRAULIC PRESSURE WAS LOST.  ACCOMPLISHED APPLICABLE ABNORMAL PROCEDURES, HAD TO USE PNEUMATIC BRAKES, B-FLUID QTY REMAINED ABOVE 1.5 GALLONS.  FOUND CASE DRAIN LINE FOR NR 2 B-HYD PUMP LOOSE AND LEAKING AT PUM P PRESSURE LINE DISCONNECT BRACKET.  SECURED LINE, PRESSURIZED SYSTEM, NO LEAKS FOUND.
